# SDR SWIA202052884

- Difficulty date: August 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 AT STR 21L ATTACH CLIP ANGLE CORRODED.  C-CHECK RO 9/27/2020.  FABRICATED AND INSTALLED ATTATCH ANGLE CLIP AT FS 349.00 AT STR-21L, REF DWG AND CRJ700 SRM.
